# SDR SCNA20250520177

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N842SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37244
- Aircraft time: 37,714 hours, 12,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT GALLEY: EMERGENCY LIGHT IN CEILING PANEL NOT WORKING.  RELAMPED FWD GALLEY EMERGENCY LIGHT IAW AMM 33-51-00, OPS CHECK GOOD.
